| Catalog Number |
508-32-103 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to subluxation.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01619; 508-32-103, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.